View Full Version : Orgasm


Poppet2
12-19-16, 01:03 PM
Hello, I'm new to forum. After 18 horrible months of faulty diagnosis and treatment of bipolar, with meds that made me more and more unwell, a fab psych referred me for ADD assessment that may have saved my life! I'm on elvanse 15-20 mg and it's nothing short of a miracle. The fog and multiple dialogues in my head have just got, replaced by organised serenity. However, I have got little interest in sex, and can't get to orgasm even when really want to. I'm really sad about it. Any solutions out there. I've got quite reduced sensation too. Time of day doesn't seem to make much difference. Wondering about trying a day off to see, but already find that I'm irritable when it wears off in evening.

aeon
12-19-16, 02:28 PM
Any other meds taken?

15-20mg of Elvanse/Vyvanse is a small amount of dextroamphetamine base (< 6mg), so affect of your libido and sexual response might return to what it was prior after some time.

How long have you been taking Elvanse?

Dextroamphetamine is a vasoconstrictor, so perfusion of blood to the genitals can be expected to be reduced, but this will vary per person, per encounter, and may lessen over time. Also, it may result in what amounts to a change in sexual response to stimulation that will be present if and when the drug is active.

That all said, inability to orgasm is not an expected side-effect of dextroamphetamine, but is certainly possible.

You may be particularly sensitive to its effects, and you may be early in your treatment such that changes to libido and anorgasmia will go away in time.


Well-Wishes,
Ian

someothertime
12-19-16, 11:23 PM
1. Try to not pay it too much thought for now.

2. Use your current "drought of passion" to take stock and apply to other tasks that are more suited to steady application.


Congrats on your inroads with treatment. I know it may not be much joyous in these realms of love right now but just pay attention to what is. I have a hunch that connecting and finding deeper meaning will bring back some life to these arenas. I would say 3 to 5 months would be a ballpark on giving this issue some direct "steps"..... unless of course there are flow on pressures that are making your life in general uneasy.... in this case, it is less of a physical concern and more of a "stress" one.... and the path to "liberation" may take a slightly different road.

;) Best with everything!

C15H25N3O
12-20-16, 06:36 AM
However, I have got little interest in sex, and can't get to orgasm even when really want to. I'm really sad about it. Any solutions out there. I've got quite reduced sensation too. Time of day doesn't seem to make much difference.

Did you have this before using Vyvanse due to the meds you were prescribed
to for a bipolarity or do you have it since you started Vyvanses intake?

Wondering about trying a day off to see, but already
find that I'm irritable when it wears off in evening.

Usually Vyvanses effectiveness should start after one hour and reaches its peak
after three hours. It should wear off subtle without side-effects but attention
decreased to unmedicated levels.

I think your are not on the right dosage. It either must be increased or decreased.
Did you ever decrease it e.g. to 10mg to have a look on your described side-effects?